Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 101, NWS Raleigh, NC

June 25, 20184 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 25, 2018, 8:57 PM EDT for 4 counties in North Carolina. It was in force for 78 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2018, 8:57 PM EDT (00:57 UTC)
Expired
Jun 25, 2018, 10:15 PM EDT
In force
78 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anson County, NC, Hoke County, NC, Richmond County, NC, Scotland County, NC

The radar

The Raleigh/Durham radar (KRAX), 112 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 9:20 PM EDTTSTM WND DMG2 Ese Norman, NCTREE DOWN SOUTHEAST OF NORMAN. TIME ESTIMATED BY RADAR.
Jun 25, 10:10 PM EDTTSTM WND DMG3 Nnw Rockfish, NCLARGE LIMBS DOWN NEAR WEST GATE.
Jun 25, 10:12 PM EDTTSTM WND DMG1 Wnw Rockfish, NCTREE DOWN ON ROCKFISH ROAD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:02 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 821 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
821 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

078 
WUUS52 KRAH 260057
SVRRAH
NCC007-093-153-165-260215-
/O.NEW.KRAH.SV.W.0101.180626T0057Z-180626T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
857 PM EDT MON JUN 25 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Scotland County in central North Carolina...
  Southeastern Anson County in central North Carolina...
  Richmond County in central North Carolina...
  Hoke County in central North Carolina...

* Until 1015 PM EDT

* At 856 PM EDT, severe thunderstorms were located along a line
  extending from near Pinehurst to 7 miles northwest of Hoffman to 8 
  miles southwest of Wadesboro, moving southeast at 35 mph. This 
  storm has a history of producing wind damage.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Laurinburg, Rockingham, Raeford, Hamlet, Maxton, Hoffman, Antioch,
  Ellerbe, Dobbins Heights and Wagram.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3480 7968 3481 8019 3518 7968 3516 7964
      3517 7962 3514 7959 3507 7957 3506 7950
      3504 7946 3516 7933 3521 7925 3517 7914
      3517 7910 3513 7911 3504 7909 3495 7904
      3483 7919 3484 7935 3477 7933 3463 7946
TIME...MOT...LOC 0056Z 328DEG 28KT 3525 7949 3513 7961 3486 8013 

HAIL...0.75IN
WIND...60MPH
 
$$

MORROW
3 follow-up statements
624 
WWUS52 KRAH 260127
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
927 PM EDT MON JUN 25 2018

NCC007-260136-
/O.CAN.KRAH.SV.W.0101.000000T0000Z-180626T0215Z/
Anson NC-
927 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ANSON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3480 7968 3482 7991 3486 7990 3507 7957
      3504 7946 3521 7926 3517 7914 3517 7910
      3513 7911 3504 7909 3495 7904 3483 7919
      3484 7935 3482 7936 3477 7933 3463 7946
TIME...MOT...LOC 0126Z 328DEG 28KT 3505 7934 3493 7946 3466 7998 

$$

NCC093-153-165-260215-
/O.CON.KRAH.SV.W.0101.000000T0000Z-180626T0215Z/
Scotland NC-Richmond NC-Hoke NC-
927 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SCOTLAND...SOUTHEASTERN RICHMOND AND HOKE COUNTIES...

At 926 PM EDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Aberdeen to 8 miles southeast of
Hoffman to near Cheraw, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Laurinburg, Rockingham, Raeford, Hamlet, Maxton, Hoffman, Antioch,
Dobbins Heights, Wagram and Gibson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3480 7968 3482 7991 3486 7990 3507 7957
      3504 7946 3521 7926 3517 7914 3517 7910
      3513 7911 3504 7909 3495 7904 3483 7919
      3484 7935 3482 7936 3477 7933 3463 7946
TIME...MOT...LOC 0126Z 328DEG 28KT 3505 7934 3493 7946 3466 7998 

HAIL...0.75IN
WIND...60MPH
 
$$

MORROW
533 
WWUS52 KRAH 260139
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
939 PM EDT MON JUN 25 2018

NCC153-260148-
/O.CAN.KRAH.SV.W.0101.000000T0000Z-180626T0215Z/
Richmond NC-
939 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHMOND COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3481 7969 3482 7963 3482 7962 3485 7963
      3491 7956 3494 7959 3499 7957 3504 7946
      3520 7927 3521 7925 3517 7914 3517 7910
      3513 7911 3504 7909 3495 7904 3483 7919
      3484 7935 3482 7936 3477 7933 3463 7946
TIME...MOT...LOC 0138Z 328DEG 28KT 3498 7929 3486 7941 3459 7993 

$$

NCC093-165-260215-
/O.CON.KRAH.SV.W.0101.000000T0000Z-180626T0215Z/
Scotland NC-Hoke NC-
939 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SCOTLAND AND HOKE COUNTIES...

At 938 PM EDT, severe thunderstorms were located along a line
extending from near Raeford to 7 miles northeast of Laurinburg to 7 
miles south of Cheraw, moving southeast at 30 mph. This storm has a 
history of producing wind damage in the form of downed trees and 
powerlines. 

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Laurinburg, Raeford, Maxton, Antioch, Wagram, Gibson, East
Laurinburg, Laurel Hill, Rockfish and Ashley Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3481 7969 3482 7963 3482 7962 3485 7963
      3491 7956 3494 7959 3499 7957 3504 7946
      3520 7927 3521 7925 3517 7914 3517 7910
      3513 7911 3504 7909 3495 7904 3483 7919
      3484 7935 3482 7936 3477 7933 3463 7946
TIME...MOT...LOC 0138Z 328DEG 28KT 3498 7929 3486 7941 3459 7993 

HAIL...0.75IN
WIND...60MPH
 
$$

MORROW
864 
WWUS52 KRAH 260213
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
1013 PM EDT MON JUN 25 2018

NCC093-165-260223-
/O.EXP.KRAH.SV.W.0101.000000T0000Z-180626T0215Z/
Scotland NC-Hoke NC-
1013 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SCOTLAND AND HOKE COUNTIES
WILL EXPIRE AT 1015 PM EDT...
    
The storms which prompted the warning have moved east of the area.
Therefore the warning will be allowed to expire. However gusty winds 
and heavy rain are still possible with these thunderstorms.

Remember, a Severe Thunderstorm Warning still remains in effect for
eastern portions of Hoke County until 11pm.

LAT...LON 3481 7969 3482 7963 3482 7962 3485 7963
      3491 7956 3494 7959 3499 7957 3504 7946
      3520 7927 3521 7925 3517 7914 3517 7910
      3513 7911 3504 7909 3495 7904 3483 7919
      3484 7935 3482 7936 3477 7933 3463 7946
TIME...MOT...LOC 0213Z 328DEG 28KT 3476 7913 3464 7925 3437 7977 

$$

MORROW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 8:00 PM EDT, 57 minutes earlier.

Area forecast discussion, Jun 25, 8:00 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
800 PM EDT Mon Jun 25 2018

.SYNOPSIS...
A surface boundary will drift south overnight and stall across
northern South Carolina on Tuesday. The front will linger across
the Carolinas into Wednesday before beginning to dissipate as
another cold front approaches from the northwest on Thursday.
&&

.NEAR TERM /THROUGH TONIGHT/...
As of 800 PM Monday...

Per radar and satellite, MCV tracking SE across southern Guilford
and Randolph Counties as of 800 PM. The line of severe thunderstorms
associated with this feature has a history of wind damage across
western and into central NC. As this feature continues to track SE,
the most unstable air is located on the south and west side of the
feature. This would place areas west and south of Raleigh as the
favored areas for additional severe weather through midnight.
Outflows coming NW from the Sandhills and SE Coastal Plain storms
should collide with the outflows from the NW over our Southern
Piedmont, with the emphasis on Anson, Richmond, Scotland,
Montgomery, Moore, Lee, then possibly Harnett, Hoke, and Cumberland
for highest probability of severe weather.

Large trailing stratiform rain area noted just behind the MCV and
line of severe storms over the Northern Foothills and Northwest
Piedmont making wet evening there.

Categorical POP west ranging to chance in the NE. POP decreasing
overnight. Low stratus expected with areas of fog. Lows 65-72.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
As of 240 PM Monday...

Difficult forecast with the dependent evolution of multiple
features likely to drive the sensible weather on Tuesday and
Tuesday night.

The upper air pattern will feature a ridge aloft centered over the
Gulf of Mexico with a weak northwest flow aloft. Multiple
convectively enhanced perturbations in the flow aloft will
transition across and toward central NC during the period. In
addition, a surface boundary noting a notable drop in dew points
will be positioned across northern SC at the start of the
period.

It appears the front should be established south of the RAH CWA on
Tuesday morning although its exact location will be dependent
on how the convection tonight evolves and the impact of a
convectively induced cold pool. NWP guidance is stubborn with
a northward retreat of the boundary during the day. The result
should be a cooler and more stable air mass across central NC
with a rather moist profile. With the addition of a couple of
disturbances in the flow aloft, expect some scattered showers in
the morning, mainly across the north that slide east and
northeast across the western and northern Piedmont northeast
toward the northern Coastal Plain. A midday lull appears likely
followed by an increase in showers and storms during the
afternoon and evening. The air mass on Tuesday afternoon is likely
to be weakly unstable, potentially moderately, near the SC border.
Still, several CAMs signal that convection in the central Plains
will generate an MCV that will rapidly move east, and support a band
of showers and storms that sweeps east across central NC between
late afternoon and mid evening. Rain chances decrease significantly
overnight.

With clouds and a cooler airmass, temperatures on Tuesday will
range in the 70s for most of the day with highs in the 79 to 86
range. Lows on Tuesday night will range in the upper 60s to lower
70s. -Blaes
&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 155 PM Monday...

The upper pattern will be shifting in the mid week as a final short
wave moves east across the Great Lakes and its associated weakening
surface front moves slowly southeast and across the area Wednesday
into Wednesday night. A residual CAD airmass will be in place, with
cloudiness hindering the morning temperature rise, but erosion will
be quick as southwest flow deepens and strengthens ahead of the
front. Expect highs to reach 85 northwest to around 90 across the
south with 30-40 PoPs at this point, which could be on the low side.
The upper trof axis will be slow to move off the coast Thursday and
will maintain chance PoPs tied to the diurnal cycle in the coastal
Plain. Highs will be on the uptick with increased sun and warm air
advection...mostly lower 90s.

Late week through early next week will be dominated by strong high
pressure aloft building over the Mid Atlantic region, with weak
surface ridging down the coast. This will provide us with dry and
hot weather through the period, but the stacked ridging will not be
in a favored position to produce excessively hot temperatures as low
level flow will be predominantly northeasterly. The subsident
atmosphere will be unfavorable for convection, but the flow will
enhance inland progression of the sea breeze each day, so widely
scattered late day storms will be possible in the Coastal
Plain/Sandhills. Highs Friday through Monday will top out in the mid
90s after morning mins in the low to mid 70s.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
As of 800 PM Monday...

Storms this evening will affect areas south and west of KRWI with
gusty winds, heavy rain, and low CIGS. Low stratus is expected to
bring LIFR CIGS later tonight and Tuesday morning, possibly lifting
to MVFR CIGS Tuesday afternoon. Still a chance of showers and
isolated thunderstorms overnight and Tuesday.

Outlook after 00z/WEDNESDAY... Generally VFR conditions expected.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett
NEAR TERM...Badgett
SHORT TERM...BLAES
LONG TERM...MLM
AVIATION...Badgett
Hazardous weather outlook, Jun 25, 3:44 PM EDT, 5 hours 13 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
344 PM EDT Mon Jun 25 2018

NCZ038-039-073>077-083>086-088-089-260930-
Davidson-Randolph-Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond-
Scotland-Hoke-Cumberland-Sampson-
344 PM EDT Mon Jun 25 2018

...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low. Hot and
humid conditions are anticipated for the later half of the week into
the weekend. Heat indices 100 to 105 degrees are expected during this
period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through 10 PM EDT.

NCZ007>011-026>028-260930-
Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-
344 PM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low. Hot and
humid conditions are anticipated for the later half of the week into
the weekend. Heat indices around 100 degrees are expected during
this period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ021>025-040>043-078-260930-
Forsyth-Guilford-Alamance-Orange-Durham-Chatham-Wake-Johnston-Wilson-
Wayne-
344 PM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Isolated severe thunderstorms are likely through early this evening.
The main severe weather hazard will be damaging straight line winds.
The threat for severe weather appears greatest between 4 PM and
10 PM.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low. Hot and
humid conditions are anticipated for the later half of the week into
the weekend. Heat indices between 100 and 105 degrees are expected
during this period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through 10 PM.

In the hours before

Special weather statement, Jun 25, 8:29 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Raleigh NC
829 PM EDT MON JUN 25 2018

NCZ039-260100-
Randolph NC-
829 PM EDT MON JUN 25 2018

...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT EASTERN RANDOLPH
COUNTY UNTIL 900 PM EDT...

At 828 PM EDT, Doppler radar was tracking a strong thunderstorm near
Asheboro, moving east at 25 mph.

Wind gusts of 50 to 55 mph and deadly lightning will be possible
with this storm.

Locations impacted include...
Asheboro, Randleman, North Carolina Zoo, Seagrove, Liberty, Ramseur,
Franklinville, Staley and Coleridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3584 7954 3552 7955 3551 7978 3583 7980
TIME...MOT...LOC 0028Z 290DEG 21KT 3570 7975

MORROW
Local storm report, Jun 25, 8:38 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
838 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND DMG     5 W ROBBINS             35.43N 79.67W
06/25/2018                   MOORE              NC   911 CALL CENTER

            ONE TREE WAS REPORTED DOWN NEAR BROWNS MILLS
            ROAD AND BASCOM CHAPEL ROAD.

&&

BSD
Local storm report, Jun 25, 8:44 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
844 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     1 SSW TROY              35.35N 79.90W
06/25/2018                   MONTGOMERY         NC   911 CALL CENTER

            ONE TREE WAS REPORTED DOWN ON REYNOLDS
            STREET NEAR HICKORY STREET.

&&

BSD
Local storm report, Jun 25, 8:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
845 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     6 E STEEDS              35.46N 79.70W
06/25/2018                   MOORE              NC   911 CALL CENTER

            TREE REPORTED DOWN AT DOVER CHURCH ROAD AND
            DAN ROAD.

&&
Local storm report, Jun 25, 8:48 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
848 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND DMG     2 ENE CANDOR            35.30N 79.72W
06/25/2018                   MONTGOMERY         NC   PUBLIC

            ONE TREE WAS REPORTED DOWN ALONG HIGHWAY 211
            NEAR THE MOORE COUNTY LINE.

&&

BSD
Local storm report, Jun 25, 8:57 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
857 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TSTM WND DMG     PEACHLAND               34.99N 80.27W
06/25/2018                   ANSON              NC   911 CALL CENTER

            ONE TREE WAS REPORTED DOWN ALONG U.S.
            HIGHWAY 74 IN PEACHLAND, NC.

&&

BSD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:14 PM EDTSevere Thunderstorm WarningRAHChatham, Lee, Moore76 min
Jun 25, 8:29 PM EDTSpecial Weather StatementRAHRandolph31 min
Jun 25, 9:23 PM EDTSpecial Weather StatementRAHCumberland, Harnett82 min
Jun 25, 10:08 PM EDTSevere Thunderstorm WarningRAHCumberland, Hoke52 min
Jun 26, 10:49 AM EDTSpecial Weather StatementRAHDurham, Granville, Orange, Person86 min
Jun 26, 3:03 PM EDTSpecial Weather StatementRAHDurham, Wake57 min
Jun 26, 3:53 PM EDTSpecial Weather StatementRAHDurham, Wake52 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.